MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D153
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered anti-tachycardia pacing (atp) and two shocks for ventricular tachycardia (vt).Technical services (ts) reviewed device data and determined the rhythm was ventricular driven because the ventricular rhythm was slightly faster than the atrial rhythm.The atp bursts were not effective at breaking the rhythm.The second shock slowed the rhythm, but ts couldn't determine if this broke the rhythm.The logbook showed similar episodes starting in (b)(6) 2026.This icd remains in service.No adverse patient effects were reported.Additional information was received.The patient went to the emergency room (er) due to their vt.When the patient was interrogated in the er, the vt had broken and the patient was in normal sinus rhythm.The patient was prescribed amiodorane and discharged.The patient was scheduled to come into the clinic to determine how they're tolerating the medication and determine if it helped their vt.

Brand Name
DYNAGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25736757
Report Number2124215-2026-36292
Device Sequence Number10459822
Product Code LWS
UDI-Device Identifier00802526534829
UDI-Public(01)00802526534829(17)190410
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2019
Device Model NumberD153
Device Catalogue NumberD153
Device Lot Number207843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured04/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexMale